# SDR FDEA201101060024

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: A5537137521200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERIOR REAR SPAR HORIZ STIFFENER BETWEEN RIB 9 AND RIB 10 HAS CORROSION ABOUT 3 SQ INCHES.   REMOVED HORIZ STIFFNER AND DIAGONAL STIFFNER BETWEEN RIB 9 AND 10 AT VERT STAB REAR SPAR.  REMOVED CORROSION ON HORIZ STIFFNER, NOMINAL 0.050, REMAINING 0.047, LOSS .003, DIAGONAL STIFFENER, NOMINAL 0.063, REMAINING 0.054, LOSS 0.009,  SKIN 0.055, REMAINING 0.054, LOSS 0.001.  ALL AREA WITH LIMITS IAW SRM 55-30-00, FIG 101.  REPROTECTED AREA AND REINSTALLED STIFFENERS IAW SRM 51-40-21, PG 22 AND 55-60-21, PG 26.
